MathSciNet Relay Station
MathSciNet bibliographic data
MR319207 57A35 (57D30)
Siebenmann, L. C. Deformation of homeomorphisms on stratified sets. I, II. Comment. Math. Helv. 47 (1972), 123–136; ibid. 47 (1972), 137–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement